# SDR AALA20150203005

- Difficulty date: February 3, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Aircraft time: 44,782 hours, 21,528 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT FRAME WEB AT FS 1380 & LONGERON 3 LT HAS WEAR SPOT.  INSTALLED DOUBLER IAW AARD 53-10-00-28.
